# SDR CA040825011

- Difficulty date: August 24, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 98,004 hours
- Engine: Pwa JT8D15
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder, Boeing
- Component part number: 6573788502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A B-CHECK, WALKAROUND FOUND LT SIDE OF THE RUDDER DELAMINATED. FURTHER INSPECTION FOUND DELAMINATION TO BE BEYOND LIMITS OF SRM 55-40-1 FIG 1,K. THE DELAMINATION IS CENTERED AT THE BAYAPPROX. RUDDER STATION 121. FERRY FLIGHT AUTHORIZED FROM XXX TO XXX WITH NO STOPS IAW THE RESTRICTIONS CONTAINED IN THE SPECIAL FLIGHT PERMIT, TO ACCOMPLISH PERMANENT REPAIR PER SRM.
